# SDR SWAA2018031420409

- Difficulty date: February 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 11542512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB UPPER HORIZONTAL FLANGE CRACKED.  R & R THE WEB IAW SRM & DWG.
